# SDR 96FDEA00300

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902285
- Condition: Double Drilled
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR0683, FOUND BS 560 FLOORBEAM BL 0 WL 208 TO HAVE 3 DOUBLE HOLES.  REPAIRED FLOORBEAM AT BS 560 BL 0 WL 208 IAW FEDEX SRM 53-10-8, (P/N BAC 1505-100617).
